# SDR ASAA2018120327174

- Difficulty date: November 30, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 33,721 hours, 10,150 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Part number: 22156322
- Condition: Delaminated
- Location: Heat Exchanger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF R/H PRIMARY HEAT EXCHANGER & PLENUM ASSY FOUND R/H SECONDARY HEAT EXCHANGER PLENUM DELAMINATED ALSO. GROUNDED - YES. REMOVED AND REPLACED R/H SECONDARY HEAT EXCHANGER PLENUM REF B737-800 AMM 21-51-03. COMPLETED OPS AND LEAK CK GOOD.
